MathSciNet Relay Station
MathSciNet bibliographic data
MR1215440 (95a:33010) 33C10
Lorch, Lee Some inequalities for the first positive zeros of Bessel functions. SIAM J. Math. Anal. 24 (1993), no. 3, 814–823.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2015, American Mathematical Society
Privacy Statement